# SDR UIEA2014091600442

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,457 hours, 21,883 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 5593
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SYS WEATHER RADAR DISPLAY WXR FAILED IN ALL MODES.  R & R RT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-00-001.  THIS CLEARS MDDR 51264, PLACARD REMOVED.
